Periodicity of Branched Cyclic Covers.
Mathematische Annalen, Tome 218 (1975), pp. 157-174
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1975__218_162790,
author = {Alan Durfee and Louis Kauffman},
title = {Periodicity of {Branched} {Cyclic} {Covers.}},
journal = {Mathematische Annalen},
pages = {157--174},
year = {1975},
volume = {218},
zbl = {0296.55001},
url = {http://geodesic.mathdoc.fr/item/MAN_1975__218_162790/}
}
Alan Durfee; Louis Kauffman. Periodicity of Branched Cyclic Covers.. Mathematische Annalen, Tome 218 (1975), pp. 157-174. http://geodesic.mathdoc.fr/item/MAN_1975__218_162790/